RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Probl. Geom. Tr. Geom. Sem.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Probl. Geom., 1985, Volume 17, Pages 87–130 (Mi intg155)  

Local invariants of 4-dimensional pseudo-Riemannian manifolds with a Lorentz metric

V. V. Nikulin


Full text: PDF file (2212 kB)

English version:
Journal of Soviet Mathematics, 1987, 37:4, 1210–1238

Bibliographic databases:

Document Type: Article
UDC: 514.764.2.512.774.4

Citation: V. V. Nikulin, “Local invariants of 4-dimensional pseudo-Riemannian manifolds with a Lorentz metric”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 17, VINITI, Moscow, 1985, 87–130; J. Soviet Math., 37:4 (1987), 1210–1238

Citation in format AMSBIB
\Bibitem{Nik85}
\by V.~V.~Nikulin
\paper Local invariants of 4-dimensional pseudo-Riemannian manifolds with a~Lorentz metric
\serial Itogi Nauki i Tekhniki. Ser. Probl. Geom.
\yr 1985
\vol 17
\pages 87--130
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intg155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=840668}
\zmath{https://zbmath.org/?q=an:0623.53011|0599.53029}
\transl
\jour J. Soviet Math.
\yr 1987
\vol 37
\issue 4
\pages 1210--1238
\crossref{https://doi.org/10.1007/BF01091860}


Linking options:
  • http://mi.mathnet.ru/eng/intg155
  • http://mi.mathnet.ru/eng/intg/v17/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:181
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019